# SDR AALA202508195088

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 67,344 hours, 28,215 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WEATHER RADAR FAILED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. TROUBLESHOOTING PER FIM 34-43-00-810-814, NOT FAULTS NOTED, NO FAILT FOUND. OPERATIONAL CHECK GOOD.
